# SDR DXTA2013070505432

- Difficulty date: July 3, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N125QS
- Make and model: Beech 400A
- Aircraft serial: RK433
- Aircraft time: 3,640 hours, 3,447 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 18084928
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS COMPLAINED OF MUSTY ODOR THAT AFFECTED THE EYES.   REMOVED & REPLACED THE WATER COALESCER IAW MM 21-70-00. REMOVED AND CLEANED FWD AND AFT EVAPORATOR FILTER. INSTALLED FILTERS IAW MM 21-51-00. PERFORMED ENGINE RUN AND VAPOR CYCLE CHECK. NO FURTHER DEFECTS NOTED AT THIS TIME.
